# SDR AALA20001129

- Difficulty date: June 30, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 44,305 hours, 23,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SEAT TRACK AT STA 215.  REPLACED SECTION OF SEAT TRACK WITH NEW PER SRM 52-05 PART 1.  (X)
